# SDR 2003F00300

- Difficulty date: April 25, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N5115
- Make and model: Cessna 750
- Aircraft serial: 7500018
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Deflated
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DEPARTING DENVER THE NO TAKEOFF WARNING ANNUNCIATED AND THE TAKEOFF WAS ABORTED. THE RIGHT LANDING GEAR WHEELS, BOTH INBOARD AND OUTBOARD, DEFLATED AFTER TAXI IN DUE OT HEAT BUILD UP CAUSED BY HEAVY BRAKING.  MAINTENANCE CREW DISPATCHED FROM AACI MAIN BASE AT KDTW TO INVESTIGATE THE PROBLEM.  NO FURTHER INFORMATION IS AVAILABLE AT THIS TIME AND A SUPPLEMENTAL REPORT WILL BE FOLLOWING UPON COMPLETION OF REQUIRED MAINTENANCE.  (M)
